# SDR SWAA2022022416647

- Difficulty date: December 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 34,634 hours, 23,605 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR PANEL SPLICE STRAP; BS 772; LBL 20 TO RBL 20 / STRAP FOUND OUT OF LIMIT'S DUE TO NO LIMIT'S GIVEN IN SRM RECEIVED NEW FLOOR SPLICE STRAP ON PO# 717082 NEW PART WILL BE INSTALLED ON CUST. CARD # JPANEL-141-CLOSE
